# SDR DLM88981974

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Position
- Location: Lt Mlg
- Component: NAS62032H
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LEFT MAIN GEAR DID NOT INDICATE UP AND LOCKED.  FOUND LT MLG RETRACTED POSTION TARGET OUT OF POSITION REPOSITIONED AND INSTALLED HARDWARE CKS OK.  REF MD 88 IPC 32-30-00-12A ITEM 445, 450 AND 470.
